# SDR SWAA2019120239276

- Difficulty date: November 10, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 40,525 hours, 24,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 144A65941
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT SIDE PLATE CORRODED BETWEEN BS. 460 TO BS. 500D, LBL 24.     / R&R SIDE PLATE IAW SRM.
